# SDR FDEA201511203721

- Difficulty date: November 20, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, UPON REMOVAL OF RT TRUNNION FITTING ASSEMBLY WITH REFERENCE TO SNRM N00831, FOUND LONGERON CRACKED.  NLG AT RT TRUNNION FITTING ASSEMBLY AREA CRACKED LONGERON, PN ACA3796-2.  R & R IAW SRM 51-31-01-0G.  FOR REMOVAL OF LONGERON REFER SNRM N00831 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
